# SDR REXA2012040900497

- Difficulty date: April 9, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3666,  A GEAR DISAGREE MESSAGE OCCURED DURING RETRACTION.   MAINTENANCE HAS BLED SYSTEM AND RETURNED ACFT BACK TO SERVICE.
